MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/09546634.2014.906035

Медицинская библиотека · The Journal of dermatological treatment · 2014

First fatal case of systemic suppurative/necrotizing granulomatous disease following etanercept therapy for psoriasis.

Turashvili Gulisa, Farmer Patricia

Клинический случайСтатьяПеревод в очереди

Аннотация

Tumour necrosis factor (TNF) plays an important role in the formation and maintenance of granulomas, whereas TNF inhibition leads to downregulation of adhesion molecules and decrease in circulating inflammatory cytokines. TNF inhibitor therapy has been associated with reactivation of infections with diminished granuloma formation and development of sarcoidosis-like granulomas in different organs, with no known reports of mortality. We describe the first fatal case of systemic suppurative granulomatous disease in a 41-year-old man following etanercept therapy for severe cutaneous psoriasis and deforming psoriatic arthritis. We describe the clinical course with macroscopic and microscopic findings at autopsy and a review of the relevant literature. Practicing physicians should be aware of the first fatality associated with systemic suppurative granulomatous disease following etanercept therapy.

Для цитирования: Turashvili Gulisa, Farmer Patricia. First fatal case of systemic suppurative/necrotizing granulomatous disease following etanercept therapy for psoriasis.. The Journal of dermatological treatment. 2014. DOI: 10.3109/09546634.2014.906035.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.